Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 11, 2011, 5:13 AM CDT for 5 counties in Wisconsin. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 5:13 AM CDT (10:13 UTC)
- Expired
- Jul 11, 2011, 5:37 AM CDT
- In force
- 24 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Milwaukee County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 65 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 5:30 AM CDT | TSTM WND GST 44 | Port Washington Lakesho, WI | 38 KNOT WIND GUST AT PWAW3 MARINE WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 3:30 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2402 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
551
WUUS53 KMKX 111013
SVRMKX
WIC079-089-117-131-133-111100-
/O.NEW.KMKX.SV.W.0101.110711T1013Z-110711T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 AM CDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
EASTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 600 AM CDT
* AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HOWARDS GROVE TO NEWBURG TO 6
MILES SOUTHEAST OF WATERTOWN AIRPORT...AND MOVING SOUTHEAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...OKAUCHEE LAKE...SAUKVILLE...GRAFTON...HARTLAND...
CEDARBURG...PORT WASHINGTON...SUSSEX...PEWAUKEE...THIENSVILLE...
MEQUON...MENOMONEE FALLS...BROWN DEER...BROOKFIELD...BAYSIDE...FOX
POINT...ELM GROVE...GLENDALE...WAUWATOSA AND WHITEFISH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4368 8770 4357 8778 4349 8779 4338 8787
4326 8791 4318 8788 4312 8789 4308 8786
4300 8789 4294 8805 4315 8854 4320 8848
4320 8842 4324 8842 4347 8812 4390 8780
4389 8773 4377 8769
TIME...MOT...LOC 1013Z 313DEG 35KT 4382 8771 4340 8802
4308 8858
WIND...HAIL 60MPH 1.00IN
$$
COLLAR2 follow-up statements
781
WWUS53 KMKX 111029
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
529 AM CDT MON JUL 11 2011
WIC117-111039-
/O.CAN.KMKX.SV.W.0101.000000T0000Z-110711T1100Z/
SHEBOYGAN WI-
529 AM CDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHEBOYGAN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 4313 8850 4320 8837 4339 8804 4354 8789
4354 8778 4349 8779 4338 8787 4326 8791
4318 8788 4312 8789 4308 8786 4300 8789
4294 8805
TIME...MOT...LOC 1029Z 313DEG 35KT 4373 8759 4330 8789
4300 8846
$$
WIC079-089-131-133-111100-
/O.CON.KMKX.SV.W.0101.000000T0000Z-110711T1100Z/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
529 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...NORTHERN WAUKESHA...OZAUKEE AND NORTHERN MILWAUKEE
COUNTIES UNTIL 600 AM CDT...
AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF SHEBOYGAN TO
GRAFTON TO DOUSMAN...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
THIENSVILLE...MEQUON...PEWAUKEE...MENOMONEE FALLS...BROWN DEER...
BAYSIDE...BROOKFIELD...FOX POINT...ELM GROVE...GLENDALE...
WAUWATOSA...WHITEFISH BAY...WEST ALLIS...WEST MILWAUKEE...DOWNTOWN
MILWAUKEE...GREENFIELD...WAUKESHA AIRPORT...BUTLER...RIVER HILLS
AND MILWAUKEE TIMMERMAN AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4313 8850 4320 8837 4339 8804 4354 8789
4354 8778 4349 8779 4338 8787 4326 8791
4318 8788 4312 8789 4308 8786 4300 8789
4294 8805
TIME...MOT...LOC 1029Z 313DEG 35KT 4373 8759 4330 8789
4300 8846
WIND...HAIL 60MPH 1.00IN
$$
DAVIS520
WWUS53 KMKX 111037
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
537 AM CDT MON JUL 11 2011
WIC079-089-131-133-111047-
/O.CAN.KMKX.SV.W.0101.000000T0000Z-110711T1100Z/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
537 AM CDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
NORTHERN WAUKESHA...OZAUKEE AND NORTHERN MILWAUKEE COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4313 8850 4320 8837 4339 8804 4354 8789
4354 8778 4349 8779 4338 8787 4326 8791
4318 8788 4312 8789 4308 8786 4300 8789
4294 8805
TIME...MOT...LOC 1037Z 313DEG 35KT 4367 8751 4325 8781
4295 8838
$$
DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:06 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 11, 4:06 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 406 AM CDT MON JUL 11 2011 UPDATED TO ADD TODAY/TONIGHT AND AVIATION SECTIONS .TODAY...FORECAST CONFIDENCE...HIGH ONGOING COUPLE OF MESOSCALE CONVECTIVE SYSTEMS EARLY THIS MORNING SHOULD RUN THEIR COURSE BY MID MORNING BEFORE PUSHING TO THE EAST. FIRST SQUALL LINE THAT STARTED IN THE DAKOTAS HAD SHOWN A WEAKENING TREND IN BOTH WARMING IR TOPS AND REFLECTIVITIES BUT HAS PERKED UP AGAIN MOVING ACROSS THE WISCONSIN RIVER VALLEY. OF MORE INTEREST IS FAST MOVING TRAILING MCS WITH A COUPLE OF EMBEDDED BOW ECHOES THAT SHOULD MOVE ALONG THE WI/IL BORDER AREA EARLY THIS MORNING. SEVERAL MEASURED WIND GUSTS AROUND 50 KNOTS INCLUDING THE OMA AND DSM AREAS AS IT HAS MOVED ALONG. WILL GRADUALLY DECREASE THE POPS THIS AFTERNOON THOUGH GUT FEELING IS THAT MOST OF THE ACTION IS OVER BY LATE MORNING AND DRYING WILL COMMENCE WITH CONFLUENCE SHIFTING TO THE SOUTH OF WISCONSIN AND FLOW BECOMING MORE NORTHWEST AT 850 MB. .TONIGHT...FORECAST CONFIDENCE...HIGH HIGH PRESSURE BUILDS IN TO THE NORTH WITH DRIER AIR AND CLEAR TO PARTLY CLOUDY SKIES. .TUESDAY...FORECAST CONFIDENCE...MEDIUM A WEAK MID/UPPER LEVEL WAVE STILL EXPECTED TO DROP THROUGH THE AREA TUE AND TUE NIGHT. KEPT CHANCE POPS GOING FOR AREAS MAINLY SOUTH OF FOND DU LAC AND SHEBOYGAN...WITH THE HIGHEST POPS IN THE SW TOWARD THE BEST MOISTURE AND LIFT. CHANCE FOR SHOWERS/STORMS WILL PUSH SOUTH TUE NIGHT AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH PRECIP EXPECTED TO BE SOUTH OF THE WI/IL BORDER BY WED MORNING. .WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH HIGH PRESSURE WILL SIT OVER THE GREAT LAKES WED AND WED NIGHT...BRINGING QUIET CONDITIONS TO THE FORECAST AREA. SHOULD BE A VERY PLEASANT DAY...WITH THE HIGH BRINGING A DECENT AMOUNT OF SUN ALONG WITH A COOLER AND DRIER AIRMASS. .THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM UPPER RIDGING WILL BUILD INTO THE AREA FROM THE SOUTHWEST THURSDAY AND FRIDAY...REMAINING IN PLACE AND STRENGTHENING THROUGH SUNDAY. IF THIS PATTERN HOLDS...THE ONE THING THAT SEEMS CERTAIN IS THAT IT WILL HEAT UP. BOTH THE ECMWF AND GFS SUGGESTING 90S AWAY FROM THE LAKE BY SUNDAY...WITH THE ECMWF SUGGESTING AROUND 100 IN THE WESTERN FORECAST AREA. THE STRENGTH/PLACEMENT OF THE RIDGE AND IMPACT OF POSSIBLE CLOUDS/CONVECTION WILL ULTIMATELY DETERMINE HOW HOT IT GETS...BUT THE OVERALL PICTURE IS GETTING WARMER THROUGH THIS PERIOD. PRECIP CHANCES REMAIN A BIT OF A PUZZLE LATE IN THE WEEK AND THROUGH THE WEEKEND. SEEMS LIKE A BETTER CHANCE FOR SHOWERS/STORMS ALONG THE EDGE OF THE RIDGE AS IT BUILDS IN THU AND FRIDAY THAN OVER THE WEEKEND. THE UPPER HIGH BECOMES CENTERED OVER IA/MO BY SUNDAY...WHICH MAY CLOSE THE DOOR ON PRECIP FOR THE TIME. NOT A LOT OF CONFIDENCE IN PRECIP FORECAST...SO JUST KEPT LOW POPS GOING THROUGH THIS PERIOD. && .AVIATION... THUNDERSTORMS WILL BE MOVING ACROSS THIS MORNING. FIRST BATCH OF STORMS WILL STAY JUST NORTH OF THE TAF SITES THROUGH 11Z THOUGH COULD CLIP KMSN SHORTLY. NEXT BATCH ON TAP FOR ROUGHLY 1230Z AT MSN AND ABOUT 14 TO 15Z AT KMKE. THIS LINE HAS PRODUCED WIND GUSTS APPROACHING 50 KNOTS AT BOTH OMA AND DSM OVERNIGHT SO POTENTIAL FOR 35+ KNOT GUSTS AS IT MOVES THROUGH THIS MORNING. BRIEFLY MVFR TO IFR IN THUNDERSTORMS THIS MORNING THEN VFR CONDITIONS RETURN FOR THE AFTERNOON THROUGH TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TUESDAY THROUGH SUNDAY...DDV/07 TODAY/TONIGHT AND AVIATION...CRAVEN/02
Hazardous weather outlook, Jul 10, 7:34 PM CDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 734 PM CDT SUN JUL 10 2011 WIZ046-047-051-052-056>060-062>072-120045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 734 PM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A LINE FROM THE DELLS TO WEST OF MINERAL POINT. THE MAIN THREAT SHOULD BE LATE TONIGHT AS A COMPLEX OF STORMS MOVING ACROSS MINNESOTA REACHES PORTIONS OF SOUTH CENTRAL WISCONSIN OVERNIGHT. A BOW ECHO WITH DAMAGING WIND GUSTS IS THE MOST LIKELY THREAT. THERE IS A CHANCE OF THUNDERSTORMS OVER THE REST OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AS A COLD FRONT MOVES SLOWLY SOUTH THROUGH THE AREA. THUNDERSTORMS ARE POSSIBLE IN SOUTH CENTRAL WISCONSIN TUESDAY AFTERNOON AND EVENING AND THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM DODGEVILLE TO BELOIT. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...ESPECIALLY AFTER MIDNIGHT. SPOTTER ACTIVATION IS POSSIBLE AGAIN ON MONDAY. LMZ643>646-120045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 734 PM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AS A COLD FRONT MOVES SLOWLY SOUTH ACROSS SOUTHERN LAKE MICHIGAN. PERSISTENT NORTHEAST WINDS TUESDAY INTO WEDNESDAY WILL TURN TO EASTERLY WEDNESDAY NIGHT AND GRADUALLY DIMINISH. WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS DURING THIS TIME. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 11, 3:08 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 AM CDT MON JUL 11 2011 WIZ046-056-057-110900- COLUMBIA-MARQUETTE-SAUK- 308 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORM MOVING INTO SAUK COUNTY AND THE WISCONSIN DELLS AREA OF COLUMBIA COUNTY... AT 304 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF REEDSBURG TO 32 MILES WEST OF REEDSBURG...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... REEDSBURG BY 330 AM CDT... WISCONSIN DELLS AND LAKE DELTON BY 340 AM CDT... WISCONSIN DELLS AIRPORT BY 345 AM CDT... WEST BARABOO BY 350 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. CRAVEN
Special weather statement, Jul 11, 3:41 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT MON JUL 11 2011 WIZ046-047-056>058-110945- COLUMBIA-DODGE-GREEN LAKE-MARQUETTE-SAUK- 341 AM CDT MON JUL 11 2011 ...LINE OF STRONG THUNDERSTORMS MOVING INTO MARQUETTE...GREEN LAKE...EASTERN SAUK...AND COLUMBIA COUNTIES... AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES WEST OF BERLIN TO 9 MILES SOUTHWEST OF BARABOO...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PORTAGE AND MONTELLO BY 355 AM CDT... I90/94 WI RIVER BRIDGE AND LODI BY 400 AM CDT... PRINCETON AND POYNETTE BY 405 AM CDT... BERLIN BY 410 AM CDT... RIO AND MARKESAN BY 415 AM CDT... FALL RIVER BY 430 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. A COUPLE OF TREES MAY ALSO GO DOWN. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. CRAVEN
Local storm report, Jul 11, 4:11 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND GST BERLIN 43.97N 88.95W
07/11/2011 M63 MPH GREEN LAKE WI EMERGENCY MNGR
&&
CRAVENSpecial weather statement, Jul 11, 4:53 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 453 AM CDT MON JUL 11 2011 WIZ051-052-058>060-111100- DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON- 453 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORM MOVING INTO EAST CENTRAL WISCONSIN... AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF PLYMOUTH TO 7 MILES WEST OF KEWASKUM TO 19 MILES WEST OF HARTFORD... MOVING EAST AT 65 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PLYMOUTH AND SHEBOYGAN AIRPORT BY 500 AM CDT... WEST BEND AND SLINGER BY 505 AM CDT... WEST BEND AIRPORT AND SHEBOYGAN BY 510 AM CDT... KOHLER ANDRAE STATE PARK AND OOSTBURG BY 515 AM CDT... HARRINGTON BEACH STATE PARK AND SAUKVILLE BY 520 AM CDT... MEQUON AND PORT WASHINGTON BY 525 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. COLLAR
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:10 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Washington | 50 min |
| Jul 11, 4:20 AM CDT | Special Marine Warning | MKX | 115 min | |
| Jul 11, 5:39 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 51 min |
| Jul 11, 5:59 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 46 min |
| Jul 11, 6:22 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 53 min |
| Jul 11, 6:42 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 63 min |
| Jul 11, 6:49 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock, Walworth | 56 min |
| Jul 11, 7:21 AM CDT | Special Marine Warning | MKX | 114 min | |
| Jul 11, 7:36 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Kenosha, Milwaukee, Racine, Walworth and 1 more | 54 min |
| Jul 11, 8:25 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.